# SDR DHL2006763518

- Difficulty date: January 19, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 032154 - CRACK ABOUT 10 INCHES LONG ON FRAME WEB AT BS 1352 RT LOWER SIDE FROM 4 O'CLOCK POSITION TO 5 O'CLOCK AFT SIDE OF WEB.  CUT OUT CRACKED AREA OF FRAME. FABRICATED AND INSTALLED REPAIR DOUBLER 27-7/8" X 3-3/8" AND FILLER FROM 7075-T6 .071" IAW SRM 51-10-2, AND 51-30-2.
